Open Access
Translator Disclaimer
February 2015 On Ricci curvature and volume growth in dimension three
Martin Reiris
J. Differential Geom. 99(2): 313-357 (February 2015). DOI: 10.4310/jdg/1421415565

Abstract

We prove that any complete metric on $\mathbb{R}^3$ minus an open ball, with non-negative Ricci curvature and quadratic Ricci-curvature decay, has cubic volume growth.

Citation

Download Citation

Martin Reiris. "On Ricci curvature and volume growth in dimension three." J. Differential Geom. 99 (2) 313 - 357, February 2015. https://doi.org/10.4310/jdg/1421415565

Information

Published: February 2015
First available in Project Euclid: 16 January 2015

zbMATH: 1318.53028
MathSciNet: MR3302042
Digital Object Identifier: 10.4310/jdg/1421415565

Rights: Copyright © 2015 Lehigh University

JOURNAL ARTICLE
45 PAGES


SHARE
Vol.99 • No. 2 • February 2015
Back to Top